# SDR 2010FA0000689

- Difficulty date: June 7, 2010
- Submitted: July 2, 2010
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECL240CA
- Part serial: 458971
- Condition: Misoverhauled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(WS9R)  UPON INSPECTION OF CYLINDER, THE HEAD IS NOT COMPLETELY SCREW ONTO THE BARREL.
